# SDR MALA975846

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: QR50H
- Condition: Failed
- Location: Rt Elev Heater
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RIGHT ELEVATOR HORN HEATER CAUTION LIGHT ILLUMINATED, CREW RESET WITH NO HELP.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE MASTER CAUTION RELAY.  OPS CHECK GOOD.
